ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Combinatorial manifolds with complementarity

Datta, B (1994) Combinatorial manifolds with complementarity. In: Proceedings of the Indian Academy of Sciences - Mathematical Sciences, 104 (2). 385 -388 .

combination.pdf - Published Version

Download (169kB)
Official URL: http://www.springerlink.com/content/l0v72228x06w55...


A simplicial complex is said to satisfy complementarity if exactly one of each complementary pair of nonempty vertex-sets constitutes a face of the complex.

Item Type: Journal Article
Additional Information: Copyright of this article belongs to Indian academy of sciences.
Keywords: Combinatorial manifolds; complementarity
Department/Centre: Division of Physical & Mathematical Sciences > Mathematics
Depositing User: Ms V Mangala
Date Deposited: 25 Mar 2011 08:00
Last Modified: 25 Mar 2011 08:00
URI: http://eprints.iisc.ac.in/id/eprint/36293

Actions (login required)

View Item View Item